# SDR 06FDEA2632

- Difficulty date: July 20, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 47,790 hours, 8,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT DOOR JAMB FUSELAGE SKIN FOUND WITH SCRATCHES AT LONGERON 37R TO LONGERON 41R.  TRIMMED PER SRM 53-50-00 FIGURE 16 VOLUME I AND REPAIR IS CARRIED OUT ON TRIMMED OFF AREA AS PER SRM 53-50-00 FIGURE 16 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
